Alert archive / Ohio / River Flood Warnings in 2011

River Flood Warning 62, NWS Cleveland, OH

April 20, 2011Lorain County, Ohio

NWS Cleveland, OH issued this river flood warning at Apr 20, 2011, 5:42 AM EDT for Lorain County, Ohio. It took effect at Apr 20, 2011, 8:00 AM EDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Apr 20, 2011, 5:42 AM EDT (09:42 UTC)
In effect from
Apr 20, 2011, 8:00 AM EDT
Expired
Apr 21, 2011, 4:16 PM EDT
In force
32 hr
Issued by
NWS Cleveland, OH
Flood severity
Minor

County Lorain County, OH

The radar

The Cleveland radar (KCLE), 25 km from the middle of the area, began a volume at 09:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Black River at Elyria (ELRO1). The gauge peaked at 10.60 ft at Apr 20, 2011, 4:00 PM EDT.

actionminormoderate5101504/2004/2104/22
Action stage
7 ft
Minor stage
9.5 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04200500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

451 
WGUS41 KCLE 200942
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
542 AM EDT WED APR 20 2011

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  BLACK RIVER AT ELYRIA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.

&&

OHC093-201742-
/O.NEW.KCLE.FL.W.0062.110420T1200Z-110420T1900Z/
/ELRO1.1.ER.110420T1200Z.110420T1200Z.110420T1300Z.NO/
542 AM EDT WED APR 20 2011

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BLACK RIVER AT ELYRIA
* FROM THIS MORNING UNTIL THIS AFTERNOON
* AT  5:15 AM WEDNESDAY THE STAGE WAS...8.9 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 9.5 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE THIS MORNING AND RISE TO 
  NEAR 9.5 FEET BY LATE MORNING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE THIS AFTERNOON.
* AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP.

$$
7 follow-up statements
973 
WGUS81 KCLE 201309
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
909 AM EDT WED APR 20 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  BLACK RIVER AT ELYRIA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC093-202109-
/O.EXT.KCLE.FL.W.0062.000000T0000Z-110421T2045Z/
/ELRO1.1.ER.110420T1051Z.110421T0000Z.110421T1445Z.NO/
909 AM EDT WED APR 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT ELYRIA.
* AT  8:15 AM WEDNESDAY THE STAGE WAS 9.9 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.9 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY MORNING.
* AT 11.0 FEET...LOW LYING AREAS NEAR THE RIVER IN ELYRIA FLOOD.
   FORD ROAD MAY BE CLOSED FOR HIGH WATER.


$$
124 
WGUS81 KCLE 201815
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
215 PM EDT WED APR 20 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  BLACK RIVER AT ELYRIA
  KILLBUCK CREEK NEAR KILLBUCK
  EAGLE CREEK AT PHALANX STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC093-210215-
/O.EXT.KCLE.FL.W.0062.000000T0000Z-110422T0009Z/
/ELRO1.1.ER.110420T1051Z.110421T0000Z.110421T1809Z.NO/
215 PM EDT WED APR 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT ELYRIA.
* AT  1:15 PM WEDNESDAY THE STAGE WAS 10.5 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.9 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY AFTERNOON.
* AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN
  ELYRIA.  FORD ROAD MAY BE CLOSED FOR HIGH WATER.

$$

OHC075-169-210215-
/O.CON.KCLE.FL.W.0063.110420T2100Z-110422T0300Z/
/KILO1.1.ER.110420T2100Z.110421T0600Z.110421T2100Z.NO/
215 PM EDT WED APR 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK.
* UNTIL THURSDAY EVENING.
* AT 2:00 PM WEDNESDAY THE STAGE WAS 14.8 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 15.3 FEET BY LATE TONIGHT. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY THURSDAY AFTERNOON.
* AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING 
  COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED. 

$$

OHC155-210215-
/O.CON.KCLE.FL.W.0064.000000T0000Z-110421T0651Z/
/PHAO1.1.ER.110420T1641Z.110420T2000Z.110421T0051Z.UU/
215 PM EDT WED APR 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE EAGLE CREEK AT PHALANX STATION.
* AT  2:00 PM WEDNESDAY THE STAGE WAS 9.7 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* AT 9.5 FEET...BARCLEY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN BRACEVILLE FLOODS. 
  OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE THREATENED. 


$$
103 
WGUS81 KCLE 210210
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1010 PM EDT WED APR 20 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  BLACK RIVER AT ELYRIA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC093-211010-
/O.EXT.KCLE.FL.W.0062.000000T0000Z-110422T0000Z/
/ELRO1.1.ER.110420T1051Z.110420T2100Z.110421T1800Z.NO/
1010 PM EDT WED APR 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT ELYRIA.
* AT  9:15 PM WEDNESDAY THE STAGE WAS 10.5 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
 THE RIVER FALL TO BELOW FLOOD STAGE BY EARLY THURSDAY AFTERNOON.
* AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN
  ELYRIA.  FORD ROAD MAY BE CLOSED FOR HIGH WATER.
* AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP.

$$
836 
WGUS81 KCLE 210400
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1200 AM EDT THU APR 21 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  BLACK RIVER AT ELYRIA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC093-211200-
/O.CON.KCLE.FL.W.0062.000000T0000Z-110422T0000Z/
/ELRO1.1.ER.110420T1051Z.110420T2100Z.110421T1800Z.NO/
1200 AM EDT THU APR 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT ELYRIA.
* AT 11:15 PM WEDNESDAY THE STAGE WAS 10.5 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL AND GO BELOW FLOOD STAGE BY 
  THURSDAY AFTERNOON.
* AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN
  ELYRIA.  FORD ROAD MAY BE CLOSED FOR HIGH WATER.
* AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP.

$$
765 
WGUS81 KCLE 210930
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
530 AM EDT THU APR 21 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  PORTAGE RIVER AT WOODVILLE
  EAGLE CREEK AT PHALANX STATION
  BLACK RIVER AT ELYRIA
  SCIOTO RIVER NEAR LARUE
  KILLBUCK CREEK NEAR KILLBUCK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC123-143-173-211730-
/O.EXT.KCLE.FL.W.0065.000000T0000Z-110422T0131Z/
/WDVO1.1.ER.110420T2200Z.110421T1200Z.110421T1931Z.NO/
530 AM EDT THU APR 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE PORTAGE RIVER AT WOODVILLE.
* AT  4:30 AM THURSDAY THE STAGE WAS 9.8 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS NEAR CREST AND WILL BEGIN TO FALL BY 
  THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THIS
  EVENING.
* AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK.

$$

OHC093-211730-
/O.CON.KCLE.FL.W.0062.000000T0000Z-110422T0000Z/
/ELRO1.1.ER.110420T1051Z.110420T2100Z.110421T1800Z.NO/
530 AM EDT THU APR 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT ELYRIA.
* AT  4:15 AM THURSDAY THE STAGE WAS 10.5 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL SLOWLY AND DROP BELOW FLOOD STAGE BY 
  THIS EVENING.
* AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP.

$$

OHC101-211730-
/O.CON.KCLE.FL.W.0066.000000T0000Z-000000T0000Z/
/LARO1.1.ER.000000T0000Z.110421T1200Z.000000T0000Z.NO/
530 AM EDT THU APR 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR LARUE.
* AT  5:00 AM THURSDAY THE STAGE WAS 11.7 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL DROP BELOW FLOOD STAGE 
  TONIGHT. ADDITIONAL RAIN THIS WEEKEND COULD BRING RIVER LEVELS 
  BACK UP.
* AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE 
  VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY 
  ROADS.
* AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE 
  RIVER.

$$

OHC075-169-211730-
/O.CON.KCLE.FL.W.0063.000000T0000Z-110422T0600Z/
/KILO1.1.ER.000000T0000Z.110421T1200Z.110422T0000Z.NO/
530 AM EDT THU APR 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK.
* AT  5:00 AM THURSDAY THE STAGE WAS 15.2 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN NEARLY STEADY TODAY AND THEN 
  DROP BELOW FLOOD STAGE TONIGHT. ADDITIONAL RAIN THIS WEEKEND COULD 
  BRING RIVER LEVELS BACK UP.
* AT 16.0 FEET...LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE 
  OF KILLBUCK ARE FLOODED. FLOODED ROADS INCLUDE COUNTY ROAD 621, 
  STATE ROUTE 16 AND 60 NORTH, AS WELL AS LOCAL LOW LYING ROADS. 
  HOLMES COUNTY FAIRGROUNDS INUNDATED. 
* AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING 
  COUNTY ROAD 1, TOWNSHIP ROAD 91, AND COUNTY ROAD 621 ARE FLOODED. 

$$

OHC155-211554-
/O.EXT.KCLE.FL.W.0064.000000T0000Z-110421T1554Z/
/PHAO1.1.ER.110420T1641Z.110421T0200Z.110421T0954Z.UU/
530 AM EDT THU APR 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE EAGLE CREEK AT PHALANX STATION IN TRUMBULL COUNTY.
* AT  5:00 AM THURSDAY THE STAGE WAS 9.8 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE THIS MORNING.
* AT 9.5 FEET...BARCLEY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN 
  BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE 
  THREATENED. 
* AT 9.0 FEET...BANKFULL STAGE. FLOODING THREATENS BARCLEY MESSERLY 
  ROAD SOUTH OF THE WARREN AIRPORT IN BRACEVILLE. 


$$
557 
WGUS81 KCLE 211423
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1023 AM EDT THU APR 21 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  PORTAGE RIVER AT WOODVILLE
  BLACK RIVER AT ELYRIA
  SCIOTO RIVER NEAR LARUE
  KILLBUCK CREEK NEAR KILLBUCK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC123-143-173-212223-
/O.EXT.KCLE.FL.W.0065.000000T0000Z-110422T1300Z/
/WDVO1.1.ER.110420T2200Z.110421T1800Z.110422T0700Z.NO/
1023 AM EDT THU APR 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE PORTAGE RIVER AT WOODVILLE.
* AT  9:30 AM THURSDAY THE STAGE WAS 9.9 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WAS CRESTING AND WILL BEGIN FALLING LATER
  THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY 
  MORNING.
* AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK.

$$

OHC093-212223-
/O.EXT.KCLE.FL.W.0062.000000T0000Z-110422T0700Z/
/ELRO1.1.ER.110420T1051Z.110420T2100Z.110422T0100Z.NO/
1023 AM EDT THU APR 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT ELYRIA.
* AT  9:15 AM THURSDAY THE STAGE WAS 10.2 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TONIGHT.
* AT 9.5 FEET...FLOODING OCCURS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP.

$$

OHC101-212223-
/O.EXT.KCLE.FL.W.0066.000000T0000Z-110422T0200Z/
/LARO1.1.ER.000000T0000Z.110421T0830Z.110421T2000Z.NO/
1023 AM EDT THU APR 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR LARUE.
* AT 10:00 AM THURSDAY THE STAGE WAS 11.4 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS AFTERNOON.
* AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE 
  RIVER.

$$

OHC075-169-212223-
/O.EXT.KCLE.FL.W.0063.000000T0000Z-110422T0045Z/
/KILO1.1.ER.000000T0000Z.110421T1030Z.110421T1845Z.NO/
1023 AM EDT THU APR 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK.
* AT 10:00 AM THURSDAY THE STAGE WAS 15.1 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING 
  COUNTY ROAD 1, TOWNSHIP ROAD 91, AND COUNTY ROAD 621 ARE FLOODED. 

$$
732 
WGUS81 KCLE 212016
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
416 PM EDT THU APR 21 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  BLACK RIVER AT ELYRIA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC093-212046-
/O.CAN.KCLE.FL.W.0062.000000T0000Z-110422T0700Z/
/ELRO1.1.ER.110420T1051Z.110420T2100Z.110421T1706Z.NO/
416 PM EDT THU APR 21 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE BLACK RIVER AT ELYRIA.
* AT  3:15 PM THURSDAY THE STAGE WAS 8.9 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* FELL BELOW FLOOD STAGE AT  1:06 PM THURSDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL MORNING.
* AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Apr 20, 5:09 AM EDT, 33 minutes earlier.

Area forecast discussion, Apr 20, 5:09 AM EDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
509 AM EDT WED APR 20 2011

.SYNOPSIS...
LOW PRESSURE WILL MOVE NORTHEAST ACROSS LAKE ERIE AND
FORCE A WARM FRONT THROUGH THE REGION TODAY. HIGH PRESSURE WILL
BUILD EAST INTO THE REGION THURSDAY AND MOVE EAST OF THE AREA
THURSDAY NIGHT. THE HIGH PRESSURE CENTER WILL MOVE TO MAINE ON
FRIDAY. A WARM FRONT WILL LIFT NORTH ACROSS THE AREA FRIDAY NIGHT AS
LOW PRESSURE MOVES NORTHEAST INTO THE CENTRAL GREAT LAKES REGION. A
COLD FRONT WILL FOLLOW THE LOW SATURDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED.

AS EXPECTED...SHOWERS AND THUNDERSTORMS...SOME SEVERE DEVELOPED AND
MOVED EAST ACROSS THE AREA THIS MORNING. TEMPERATURES DID NOT BEHAVE
QUITE LIKE I EXPECTED YESTERDAY AFTERNOON. EXPECTED THE MAX FORECAST
TEMPERATURES TO RACE UP INTO THE REGION JUST BEFORE 8 PM LAST
EVENING BUT WARM FRONT STRUGGLED TO PUSH NORTH UNTIL ABOUT 3 HOURS
LATER.

FORECAST AREA REMAINS IN THE WARM SECTOR AT THIS TIME WITH
TEMPERATURES IN THE LOWER 60S IN MOST AREAS. THE EXCEPTION IS THE
EXTREME NORTHWEST PORTION OF THE FORECAST AREA WHERE TEMPERATURES
CONTINUE TO HOVER IN THE UPPER 30S TO LOWER 40S DUE TO THE NORTHEAST
FLOW OFF LAKE ERIE.

AS COLD FRONT MOVES EAST INTO THE AREA...TEMPERATURES WILL SETTLE
BACK DOWN INTO THE LOWER 50S OR POSSIBLY UPPER 40S THIS MORNING AND
THEN MAKE A GRADUAL RECOVERY BACK INTO THE 50S ALL AREAS.

SHOWERS AND EMBEDDED THUNDERSTORMS WILL CONTINUE TO MOVE EAST AND
OUT OF THE AREA THIS MORNING. COLD AIR ADVECTION WILL TAKE PLACE
LATER THIS AFTERNOON INTO THE EVENING. AS CYCLONIC FLOW DEVELOPS OUT
OF THE NORTHWEST THIS AFTERNOON...LAKE EFFECT CLOUDS WILL LINGER
INTO THE EVENING.  REST OF THE FORECAST AREA SHOULD BEGIN TO DRY OUT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
HIGH PRESSURE BECOMES THE DOMINANT WEATHER FEATURE TONIGHT INTO
THURSDAY. HOWEVER...NORTHWEST FLOW OVER THE GREAT LAKES WILL KEEP A
LINGERING CHANCE FOR SOME RAIN SHOWER ACTIVITY. LIFTING TAKING PLACE
OVER THE HIGHER TERRAIN TO THE EAST AND COLD AIR ADVECTION COULD
CAUSE A FEW WET SNOW FLAKES TO MIX IN WITH THE SHOWERS LATE TONIGHT
OVER NORTHWEST PENNSYLVANIA.  OTHERWISE...REST OF NORTHEAST OHIO
SHOULD JUST SEE RAIN IN THE SHOWERS. THE REST OF THE FORECAST AREA
WILL REMAIN DRY THROUGH THE NIGHT.

AS HIGH PRESSURE CENTERS OVER THE REGION...THIS SHOULD BRING AN END
TO ALL OF THE PRECIPITATION FOR THE DAY.  ONCE AGAIN...THIS SHOULD
BE A SHORT LIVED BREAK AS YET ANOTHER WARM FRONT APPROACHES THE AREA
FRIDAY INTO FRIDAY NIGHT.

WARM FRONT WILL SPREAD SHOWERS AND EVENTUALLY THUNDERSTORMS INTO THE
REGION FRIDAY NIGHT AND CONTINUES ON SATURDAY. THEN...A COLD FRONT
WILL SWEEP EAST SATURDAY NIGHT BRINGING AN END TO THE THUNDERSTORM
THREAT. MORE THAN LIKELY...WE MAY SEE ANOTHER ROUND OF SEVERE
WEATHER SATURDAY. THIS IS ALL DEPENDENT ON THE TIMING OF THE COLD
FRONT.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
WEAK FRONTAL BOUNDARY APPEARS AS THOUGH IT WILL LIFT NORTH AS A WARM
FRONT EARLY NEXT WEEK. THE TIMING IS STILL UNCERTAIN. EASTER SUNDAY
IS PROBLEMATIC...AS TEMPERATURES COULD REMAIN COOL ON THE NORTH SIDE
OF THE FRONT...ESPECIALLY IF THERE ARE CLOUDS AND SHOWERS. WILL WARM
THINGS UP BEGINNING ON MONDAY INTO TUESDAY AS THE MODELS HAVE BECOME
SIMILAR ESTABLISHING A SOUTH FLOW AND ABOVE NORMAL TEMPERATURES.

NOT SURE ABOUT THE AMOUNT OF SHOWERS/STORMS. THE WARM UP MAY NOT BE
CLEAN...AT LEAST AT FIRST...AND WILL KEEP A CHANCE OF SHOWERS IN THE
FORECAST. THE FORECAST IS FOR MOSTLY JUST SHOWERS...NOT
THUNDERSTORMS. THERE COULD BE THUNDER ALMOST ANY OF THE DAYS BUT IT
DOES NOT APPEAR THAT THERE IS MUCH CHANCE OF ANYTHING SIGNIFICANT.

&&

.AVIATION /09Z WEDNESDAY THROUGH SUNDAY/...
LOW PRESSURE OVER THE MIDWEST WILL LIFT OUT QUICKLY THIS MORNING.
THE ASSOCIATED COLD FRONT WILL CROSS THE AREA FROM WEST TO EAST
THIS MORNING. AHEAD OF THE FRONT A WEAKENING SQUALL LINE WILL WORK
EASTWARD ACROSS THE AREA WITH LINGERING SHOWERS AND EMBEDDED
THUNDERSTORMS UNTIL THE FRONT CLEARS THE AREA. WINDS WILL BE GUSTY
WITH THE SQUALL LINE AND AGAIN DURING THE BEHIND THE FRONT. SOME
IFR CEILINGS MAY DEVELOP FOR A FEW HOURS JUST BEHIND THE FRONT
OTHERWISE MVFR CEILINGS ARE EXPECTED. CEILINGS SHOULD LIFT OR
CLEAR TO VFR LATE THIS AFTERNOON AND EVENING.

.OUTLOOK...NON-VFR EXPECTED FRIDAY AND SATURDAY.

&&

.MARINE...
THE SURFACE LOW WILL TRACK NEAR LAKE ERIE THIS MORNING SO THE WIND
COULD BE SOMEWHAT VARIABLE IN SPEED AND DIRECTION. AS THE LOW TRACKS
INTO SOUTHWEST ONTARIO THE WIND WILL COME AROUND FRO TE SOUTHWEST
AND PICK UP SIGNIFICANTLY. THE AIR MASS IS RELATIVELY WARM WHICH MAY
LIMIT THE MIXING. I SUSPECT THAT WE WILL SEE NEAR GALE FORCE
WINDS...ESPECIALLY ON THE EAST HALF OF THE LAKE BUT THE FORECAST
WILL KEEP THE WIND JUST BELOW GALE AT 30 KNOTS. WILL EXTEND THE
SMALL CRAFT ADVISORY INTO THURSDAY.

WINDS WILL VEER TOWARD THE EAST AND THEN SOUTHEAST AND SOUTH BY
SATURDAY AHEAD OF THE NEXT LOW PRESSURE SYSTEM. MOST OF THE MODELS
ARE SOMEWHAT WEAKER AND FARTHER NORTH WITH THIS SYSTEM...AND THE
WIND MAY BE A BIT LESS THAN THE CURRENT SYSTEM...BUT WE WILL AT
LEAST NEED A SMALL CRAFT ADVISORY AGAIN TO START THE WEEKEND.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EDT THURSDAY FOR LEZ147>149.
     SMALL CRAFT ADVISORY UNTIL 4 AM EDT THURSDAY FOR LEZ142>146.

&&

SYNOPSIS...LOMBARDY
NEAR TERM...LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...KOSARIK
AVIATION...KOSARIK
MARINE...KOSARIK
Hazardous weather outlook, Apr 20, 5:07 AM EDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
507 AM EDT WED APR 20 2011

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-210915-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
507 AM EDT WED APR 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A POSSIBILITY FOR SEVERE THUNDERSTORMS FRIDAY NIGHT INTO
EARLY SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-210915-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
507 AM EDT WED APR 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

LOMBARDY

In the hours before

Special weather statement, Apr 20, 12:45 AM EDT, 4 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
445 AM GMT WED APR 20 2011

OHZ007>009-200530-
ERIE-OTTAWA-SANDUSKY-
1246 AM EDT WED APR 20 2011

...SPECIAL WEATHER STATEMENT FOR EASTERN OTTAWA...EASTERN SANDUSKY
AND ERIE COUNTIES UNTIL 130 AM EDT...

AT 1244 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF
OAK HARBOR TO GREEN SPRINGS...MOVING EAST AT 60 MPH.

GUSTY WINDS TO 50 MPH AND SMALL HAIL IS EXPECTED WITH THESE STORMS.

PEOPLE IN ERIE...OTTAWA AND SANDUSKY COUNTIES...INCLUDING THE CITIES
OF FREMONT...OAK HARBOR...CLYDE...PORT CLINTON...BELLEVUE...
CASTALIA...SANDUSKY AND MILAN...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

OUDEMAN
Special weather statement, Apr 20, 1:08 AM EDT, 4 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
108 AM EDT WED APR 20 2011

OHZ010-019-028>030-037-047-200600-
ASHLAND-CRAWFORD-HURON-KNOX-LORAIN-MORROW-RICHLAND-
108 AM EDT WED APR 20 2011

...SPECIAL WEATHER STATEMENT FOR ASHLAND...EASTERN CRAWFORD...
HURON...MORROW...NORTHWESTERN KNOX...RICHLAND AND SOUTHWESTERN LORAIN
COUNTIES UNTIL 200 AM EDT...

AT 105 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF
BELLEVUE TO NEW WASHINGTON TO PROSPECT...MOVING EAST AT 55 MPH.

GUSTY WINDS TO 50 MPH AND SMALL HAIL IS EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  SHELBY...NORWALK...GALION AND CRESTLINE BY 115 AM EDT.
  FITCHVILLE BY 120 AM EDT.
  WAKEMAN...ONTARIO...NEW LONDON AND MOUNT GILEAD BY 125 AM EDT.
  SAVANNAH...MANSFIELD AND LEXINGTON BY 130 AM EDT.

THE TOWNS OF MONROEVILLE...TIRO...NORTH ROBINSON...NORTH FAIRFIELD...
GREENWICH...EDISON...FULTON...MARENGO...KIPTON AND BAILEY LAKES ARE
ALSO IN THE PATH OF THESE STORMS.

OUDEMAN
Special weather statement, Apr 20, 2:02 AM EDT, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
202 AM EDT WED APR 20 2011

OHZ011>013-020>022-031>033-038-047-200700-
CUYAHOGA-GEAUGA-HOLMES-KNOX-LAKE-MAHONING-MEDINA-PORTAGE-STARK-
SUMMIT-WAYNE-
202 AM EDT WED APR 20 2011

...SPECIAL WEATHER STATEMENT FOR EASTERN CUYAHOGA...EASTERN MEDINA...
GEAUGA...HOLMES...KNOX...LAKE...PORTAGE...STARK...SUMMIT...WAYNE AND
WESTERN MAHONING COUNTIES UNTIL 300 AM EDT...

AT 200 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF
EASTLAKE TO WADSWORTH TO DANVILLE...MOVING EAST AT 55 MPH.

THESE STORMS WILL HAVE STRONG WINDS TO 45 MPH.

THESE STORMS WILL BE NEAR...
  TWINSBURG...SOLON...ORRVILLE AND MENTOR BY 210 AM EDT.
  SOUTH RUSSELL...PAINESVILLE...KILLBUCK AND HUDSON BY 215 AM EDT.
  TALLMADGE...STREETSBORO...PERRY AND MOGADORE BY 220 AM EDT.

THE TOWNS OF INDEPENDENCE...EAST CLEVELAND...BROADVIEW HEIGHTS...
BRATENAHL...SEVEN HILLS...CUYAHOGA HEIGHTS...BROOKLYN HEIGHTS...
NEWBURGH HEIGHTS...SEVILLE AND GARFIELD HEIGHTS ARE ALSO IN THE PATH
OF THESE STORMS.

OUDEMAN
Local storm report, Apr 20, 3:06 AM EDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
306 AM EDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1224 AM     HAIL             LAGRANGE                41.24N 82.12W
04/20/2011  E0.75 INCH       LORAIN             OH   NWS EMPLOYEE

1229 AM     HAIL             GRAFTON                 41.28N 82.03W
04/20/2011  E1.00 INCH       LORAIN             OH   TRAINED SPOTTER

1245 AM     TSTM WND DMG     OREGON                  41.67N 83.42W
04/20/2011                   LUCAS              OH   LAW ENFORCEMENT

            NORTHEAST END OF OREGON. TREES DOWN. CAMPER TURNED OVER.
            GARAGE DAMAGE.

1245 AM     TSTM WND DMG     UPPER SANDUSKY          40.83N 83.28W
04/20/2011                   WYANDOT            OH   PUBLIC

            BARN DAMAGE. ROOF OFF HOUSE.

1248 AM     TSTM WND DMG     4 W PORT CLINTON        41.51N 83.02W
04/20/2011                   OTTAWA             OH   TRAINED SPOTTER

            MULTIPLE POWERLINES DOWN. ROOF OF BARN BLOWN OFF.

0121 AM     HAIL             MADISON                 41.77N 81.05W
04/20/2011  E0.75 INCH       LAKE               OH   PUBLIC

0124 AM     HAIL             AKRON                   41.08N 81.52W
04/20/2011  E1.00 INCH       SUMMIT             OH   PUBLIC

0130 AM     HAIL             ASHTABULA               41.88N 80.80W
04/20/2011  E0.75 INCH       ASHTABULA          OH   PUBLIC

&&

OUDEMAN
Local storm report, Apr 20, 3:30 AM EDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
330 AM EDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 AM     HAIL             6 ENE MOUNT VERNON      40.42N 82.37W
04/20/2011  E1.25 INCH       KNOX               OH   PUBLIC

&&

MULLEN
Local storm report, Apr 20, 4:59 AM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CLEVELAND OH
459 AM EDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1224 AM     HAIL             LAGRANGE                41.24N 82.12W
04/20/2011  E0.75 INCH       LORAIN             OH   NWS EMPLOYEE

1229 AM     HAIL             GRAFTON                 41.28N 82.03W
04/20/2011  E1.00 INCH       LORAIN             OH   TRAINED SPOTTER

1245 AM     TSTM WND DMG     OREGON                  41.67N 83.42W
04/20/2011                   LUCAS              OH   LAW ENFORCEMENT

            NORTHEAST END OF OREGON. TREES DOWN. CAMPER TURNED OVER.
            GARAGE DAMAGE.

1245 AM     TSTM WND DMG     SYCAMORE                40.95N 83.17W
04/20/2011                   WYANDOT            OH   PUBLIC

            BARN DAMAGE. ROOF OFF HOUSE.

1248 AM     TSTM WND DMG     4 W PORT CLINTON        41.51N 83.02W
04/20/2011                   OTTAWA             OH   TRAINED SPOTTER

            MULTIPLE POWERLINES DOWN. ROOF OF BARN BLOWN OFF.

0121 AM     HAIL             MADISON                 41.77N 81.05W
04/20/2011  E0.75 INCH       LAKE               OH   PUBLIC

0124 AM     HAIL             AKRON                   41.08N 81.52W
04/20/2011  E1.00 INCH       SUMMIT             OH   PUBLIC

0130 AM     HAIL             ASHTABULA               41.88N 80.80W
04/20/2011  E0.75 INCH       ASHTABULA          OH   PUBLIC

0246 AM     HAIL             6 ENE MOUNT VERNON      40.42N 82.37W
04/20/2011  E1.25 INCH       KNOX               OH   PUBLIC

&&

MULLEN

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 12:08 AM EDTSevere Thunderstorm WarningCLECrawford, Hancock, Marion, Seneca, Wyandot67 min
Apr 20, 12:34 AM EDTSpecial Marine WarningCLE86 min
Apr 20, 1:29 AM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga, Lake, Portage, Trumbull46 min
Apr 20, 2:38 AM EDTSevere Thunderstorm WarningCLEHolmes, Knox37 min
Apr 20, 9:56 AM EDTRiver Flood WarningCLEHolmes, Wayne35 hr
Apr 20, 11:28 AM EDTRiver Flood WarningCLETrumbull23 hr
Apr 20, 11:31 AM EDTWind AdvisoryCLEAshtabula, Cuyahoga, Geauga, Lake4 hr
Apr 20, 12:44 PM EDTGale WarningCLE9 hr
Apr 20, 12:44 PM EDTSmall Craft AdvisoryCLE27 hr
Apr 20, 2:04 PM EDTRiver Flood WarningCLEOttawa, Sandusky, Wood32 hr
Apr 20, 3:26 PM EDTRiver Flood WarningCLEMarion25 hr

Nearby

River Flood Warnings in Ohio, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.